RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 6, Pages 876–891 (Mi mz701)  

This article is cited in 4 scientific papers (total in 4 papers)

The Mixed Problem for the Laplace Equation in an Exterior Domain with an Arbitrary Partition of the Boundary

P. A. Krutitskii

M. V. Lomonosov Moscow State University

Abstract: In this paper we propose a method for solving the mixed boundary-value problem for the Laplace equation in a connected exterior domain with an arbitrary partition of the boundary. All simple closed curves making up the boundary are divided into three sets. On the elements of the first set the Dirichlet condition is given, on the elements of the second set the third boundary condition is prescribed, and the third set, in turn, is divided into two subsets of simple closed arcs, with the Dirichlet condition prescribed on the elements of one of these subsets and the third boundary condition on the elements of the other subset. The problem is reduced to a uniquely solvable Fredholm equation of the second kind in a Banach space. The third boundary-value problem and the mixed Dirichlet–Neumann problem are particular cases of the problem under study.

DOI: https://doi.org/10.4213/mzm701

Full text: PDF file (247 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:6, 799–813

Bibliographic databases:

UDC: 517.9
Received: 30.08.1998
Revised: 23.08.1999

Citation: P. A. Krutitskii, “The Mixed Problem for the Laplace Equation in an Exterior Domain with an Arbitrary Partition of the Boundary”, Mat. Zametki, 69:6 (2001), 876–891; Math. Notes, 69:6 (2001), 799–813

Citation in format AMSBIB
\Bibitem{Kru01}
\by P.~A.~Krutitskii
\paper The Mixed Problem for the Laplace Equation in an Exterior Domain with an Arbitrary Partition of the Boundary
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 6
\pages 876--891
\mathnet{http://mi.mathnet.ru/mz701}
\crossref{https://doi.org/10.4213/mzm701}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1861569}
\zmath{https://zbmath.org/?q=an:0993.35030}
\elib{http://elibrary.ru/item.asp?id=13361647}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 6
\pages 799--813
\crossref{https://doi.org/10.1023/A:1010282415663}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169913100020}


Linking options:
  • http://mi.mathnet.ru/eng/mz701
  • https://doi.org/10.4213/mzm701
  • http://mi.mathnet.ru/eng/mz/v69/i6/p876

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Wang J., Zhang L., Ma F., “Finite Element Method With Nonlocal Boundary Condition For Solving the Nondestructive Testing Problem of Wood Moisture Content”, Appl. Math. Comput., 250 (2015), 432–443  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Torebek B.T., Turmetov B.Kh., “On solvability of exterior boundary value problem with fractional boundary condition”, ADVANCEMENTS IN MATHEMATICAL SCIENCES: Proceedings of the International Conference on Advancements in Mathematical Sciences (Antalya, Turkey, 5?7 November 2015), AIP Conference Proceedings, 1676, eds. Ashyralyev A., Malkowsky E., Lukashov A., Basar F., Amer Inst Physics, 2015, 020096  crossref  isi  scopus
    3. Torebek B.T., Turmetov B.Kh., “Questions on solvability of exterior boundary value problems with fractional boundary conditions”, Electron. J. Qual. Theory Differ., 2016, no. 25  crossref  mathscinet  isi  elib  scopus
    4. Corfdir A., Bonnet G., “Degenerate Scale For 2D Laplace Equation With Mixed Boundary Condition and Comparison With Other Conditions on the Boundary”, Eng. Anal. Bound. Elem., 88 (2018), 14–25  crossref  mathscinet  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:365
    Full text:116
    References:38
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019